# SDR YTRR117247

- Difficulty date: September 8, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N167RL
- Make and model: Bell 407
- Aircraft serial: 53167
- Aircraft time: 8,338 hours
- Engine: Allsn 250C47B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Balance Weight
- Condition: Missing
- Location: T/R Blade
- Part time: 3,974 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT THE PILOT EXPERINCED A SEVERE VIBRATION IN THE TAIL ROTOR. UPON RETURN TO BASE, IT WAS DISCOVERED THAT THE TAIL ROTOR BLADE HAD A TIP WEIGHT MISSING. THE TAIL ROTOR BLADE HAD BEEN REPAIRED IN JUNE 2007 AND HAD ACCUMULATED  APPROXIMATELY 205.8 HRS SINCE REPAIR.
